# SDR ASMF200403014

- Difficulty date: March 16, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,222 hours, 29,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 212
- Condition: Failed
- Location: Nlg
- Part time: 47,546 hours, 25,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE AT SEVERAL TIMES RUDDER TRAVEL UNRESTRICTED LIGHT TURNED ON, FLASHING MODE ALL THE FLIGHT.  CHECKED BY LEAK AND ADJUSTED RUDDER THROW LIMITER IAW MM 27-20-00.  PROXIMITY SWITCH WAS REPLACED IAW MM 32-60-04, TEST CORRECT.
